MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Hemorrhagic Stroke (4417)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Was reported that after a transcarotid artery revascularization (tcar) procedure, the patient experienced hypotension and a hemorrhagic stroke.An enroute transcarotid stent was selected for use in a right sided tcar procedure.The procedure was performed according to plan with no notable issues.Post procedure, the patient was showing signs of hypotension and was treated for that.Approximately 3-4 hours post tcar, the patient began to experience stroke symptoms.The patient was taken for a computed tomography (ct), which revealed a subarachnoid bleed in addition to what was believed to be an active subclavian vein bleed.The patient was returned to the operating room, where it was confirmed that the subclavian artery was not the source of bleeding.Instead, the bleeding was localized to the surgical cutdown site.The surgeon had made a slightly lateral incision, which may have resulted in an inadvertent nick to the subclavian vein during vascular access.Additional information indicated that the patient was on triple therapy; eliquis (for pre-existing atrial fibrillation), aspirin, and clopidogrel, and it was suggested that aspirin was the most likely contributor to the bleeding complication.At the time of reporting, the patient was neurologically intact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.
 
Additional Manufacturer Narrative
Updated field: e1- initial reporter email.
 
Event or Problem Description
It was reported that after a transcarotid artery revascularization (tcar) procedure, the patient experienced hypotension and a hemorrhagic stroke.An enroute transcarotid stent was selected for use in a right sided tcar procedure.The procedure was performed according to plan with no notable issues.Post procedure, the patient was showing signs of hypotension and was treated for that.Approximately 3-4 hours post tcar, the patient began to experience stroke symptoms.The patient was taken for a computed tomography (ct), which revealed a subarachnoid bleed in addition to what was believed to be an active subclavian vein bleed.The patient was returned to the operating room, where it was confirmed that the subclavian artery was not the source of bleeding.Instead, the bleeding was localized to the surgical cutdown site.The surgeon had made a slightly lateral incision, which may have resulted in an inadvertent nick to the subclavian vein during vascular access.Additional information indicated that the patient was on triple therapy; eliquis (for pre-existing atrial fibrillation), aspirin, and clopidogrel, and it was suggested that aspirin was the most likely contributor to the bleeding complication.At the time of reporting, the patient was neurologically intact.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22731251
Report Number2124215-2025-51702
Device Sequence Number8419082
Product Code NIM
UDI-Device Identifier00811311021277
UDI-Public(01)00811311021277(17)261031(10)18262659
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018262659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/02/2025
10/14/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/29/2025
11/12/2025
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale